# SDR AALA20150119010

- Difficulty date: January 6, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LOWER AFT TAB CRACKED ON WINDOW PAN BETWEEN RT OVERWING EXITS.  REPAIRED IAW 53-10-00-25.
